On Inequalities of the Landau–Kolmogorov–Hörmander Type on a Segment and Real Straight Line

Authors

  • V. A. Kofanov

Abstract

We prove inequalities of the Landau–Kolmogorov–Hörmander type for the uniform norms (on some subinterval) of positive and negative parts of intermediate derivatives of functions defined on a finite interval. By using the limit transition, we obtain a new proof or the well-known Hörmander result.

Published

25.12.2000

Issue

Section

Research articles

How to Cite

Kofanov, V. A. “On Inequalities of the Landau–Kolmogorov–Hörmander Type on a Segment and Real Straight Line”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 12, Dec. 2000, pp. 1676-88, https://umj.imath.kiev.ua/index.php/umj/article/view/4571.